Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What can cause sudden hair loss? I thought it was

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2976 Questions
Question
What can cause sudden hair loss? I thought it was my taking Felodipine, but I have stopped using it and my hair is still falling out
Posted Mon, 4 Dec 2017 in Medicines and Side Effects
Follow-up: What can cause sudden hair loss? I thought it was 5 minutes later
My hairloss started when I started to use Felodipine - I reported it to my Dr. and was told that they never heard of that side effect. I stopped using the medication about a week ago, but my hair is still falling out.
 
 
Answered by Dr. Anshul Varshney 9 hours later
Brief Answer:
Unlikely to be due to Felodipine.

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
The common causes of hair loss includes :
1. Nutritional deficiency
2. Hypothyroidism
3. Recent illness like fever
4. Drugs.
5. Anemia

Felodipine is unlikely to be cause in your case. It could be a co incidence.

I would recommend you to get your hemoglobin , thyroid profile done and if all come out to be normal, start on a good hair supplement like Tab Hairfollic or Tab Follihair, as per availability in your country. Your dermatologist would help you with this regard.

If still, you don't get satisfactory result you can go for Platelet rich plasma (PRP) therapy. It give you wonderful results.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor